Table of Contents
Journal of Stochastics
Volume 2014 (2014), Article ID 207285, 10 pages
http://dx.doi.org/10.1155/2014/207285
Research Article

Analysis of Impatient Customers in Queues with Bernoulli Schedule Working Vacations and Vacation Interruption

School of Computer Application, KIIT University, Bhubaneswar 751024, India

Received 9 July 2014; Accepted 7 September 2014; Published 21 September 2014

Academic Editor: Yurong Liu

Copyright © 2014 Veena Goswami. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Veena Goswami, “Analysis of Impatient Customers in Queues with Bernoulli Schedule Working Vacations and Vacation Interruption,” Journal of Stochastics, vol. 2014, Article ID 207285, 10 pages, 2014. doi:10.1155/2014/207285